Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Eruptions on forearms and ankles, extreme itchiness and burning. No relief with fucibet. Cause and remedy?

I have a skin condiotion of the forearms and ankles with a skin erruption in small spots. The skin is extremely itchy and burns like fire. Immersion in hot water helps reduce the pain but the skin is sore and painful to the touch and does not respond to FUCIBET or E45 cream. What is the cause of this condition and what should I do?
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

The most common cause in your case scabies infection or lichen planus.

Scabies is caused by a type of ectoparasite called sarcoptes scabies.
It is common and treatable.

You can take oral medications like ivermectin.
Also you can apply permethrin lotion overnight.
Keep the area clean and dry.

Lichen planus causes dark colored spots over legs and wrists.It is also treatable with oral and topical steroids.
It better to visit a dermatologist before taking these medication.

I encourage you to visit a qualified dermatologist for proper advise and treatment.

Hope this helps.


Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor